RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ponomarev, V A

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:386
Abstract pages:7010
Full texts:2593
References:418

http://www.mathnet.ru/eng/person22540
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240951

Publications in Math-Net.Ru
1987
1. I. M. Gel'fand, B. V. Lidskii, V. A. Ponomarev, “Preprojective reduction of the free modular lattice $D^r$”, Dokl. Akad. Nauk SSSR, 293:3 (1987),  524–528  mathnet  mathscinet  zmath
1981
2. I. M. Gel'fand, V. A. Ponomarev, “Gabriel's theorem is also true for representations of equipped graphs by relations”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 132–133  isi
3. É. F. Kaplenko, V. A. Ponomarev, “Cross ratio of a nondegenerate quadruple of subspaces”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 61–62  isi
1980
4. I. M. Gel'fand, V. A. Ponomarev, “Representations of graphs. Perfect subrepresentations”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  14–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 177–190  isi
1979
5. I. M. Gel'fand, V. A. Ponomarev, “Model algebras and representations of graphs”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  1–12  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 157–166
1977
6. I. M. Gel'fand, V. A. Ponomarev, “Lattices, representations, and algebras connected with them. II”, Uspekhi Mat. Nauk, 32:1(193) (1977),  85–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:1 (1977), 91–114
1976
7. I. M. Gel'fand, V. A. Ponomarev, “Lattices, representations, and algebras connected with them. I”, Uspekhi Mat. Nauk, 31:5(191) (1976),  71–88  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:5 (1976), 67–85
1974
8. I. M. Gel'fand, V. A. Ponomarev, “Free modular lattices and their representations”, Uspekhi Mat. Nauk, 29:6(180) (1974),  3–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:6 (1974), 1–56
1973
9. J. H. Bernstein, I. M. Gel'fand, V. A. Ponomarev, “Coxeter functors and Gabriel's theorem”, Uspekhi Mat. Nauk, 28:2(170) (1973),  19–33  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:2 (1973), 17–32
1971
10. I. M. Gel'fand, V. A. Ponomarev, “Quadruples of subspaces of a finite-dimensional vector space”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  762–765  mathnet  mathscinet  zmath
1970
11. I. M. Gel'fand, M. I. Graev, V. A. Ponomarev, “A classification of the linear representations of the group $SL(2,\mathrm{C})$”, Dokl. Akad. Nauk SSSR, 194:5 (1970),  1002–1005  mathnet  mathscinet  zmath
1969
12. I. M. Gel'fand, V. A. Ponomarev, “Remarks on the classification of a pair of commuting linear transformations in a finite-dimensional space”, Funktsional. Anal. i Prilozhen., 3:4 (1969),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:4 (1969), 325–326
1968
13. I. M. Gel'fand, V. A. Ponomarev, “Indecomposable representanions of the Lorentz group”, Uspekhi Mat. Nauk, 23:2(140) (1968),  3–60  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:2 (1968), 1–58
1967
14. I. M. Gel'fand, V. A. Ponomarev, “A classification of the indecomposable infinitesimal representations of the Lorentz group”, Dokl. Akad. Nauk SSSR, 176:3 (1967),  502–505  mathnet  mathscinet  zmath
15. I. M. Gel'fand, V. A. Ponomarev, “The category of Harish-Chandra modules over the Lie algebra of the Lorentz group”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  243–246  mathnet  mathscinet  zmath
1965
16. N. M. Dobrovol'skaya, V. A. Ponomarev, “A pair of counter-operators”, Uspekhi Mat. Nauk, 20:6(126) (1965),  81–86  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020